MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DISP CABLE W/IRR GRAVITY, UNI; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO DISP CABLE W/IRR GRAVITY, UNI; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 6790100002
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during unboxing the device sterile packaging was found to be unsealed, posing the risk of exposure to excessive pathogens.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
DISP CABLE W/IRR GRAVITY, UNI
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8226334
Report Number0001811755-2019-00048
Device Sequence Number19332253
Product Code GEI
UDI-Device Identifier37613327304252
UDI-Public37613327304252
Combination Product (Y/N)N
PMA/510(K) Number
K172367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6790100002
Device Lot Number5235301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1